I am a 29 yr old guy from Pakistan with severe psoriasis. I have had psoriasis since I was 13. Since then different treatments have been tried and finally my doctor gave me Neotigason. Unlike in the west I was not told about the side effects. However I read about it on the web and was quiet depressed before I started with the medicine because of all the listed ill-effects that the drug can have. Now I am in the 3rd month of my treatment. I have been taking 2 25mg Neotigason pills for more than 2 months now. My experience with the drug has been very unfavorable. The biggest side effect that I have is exterme pruritus or itching. I hardly ever get to sleep at night because of constant itching. the scratching has also damaged my skin at various places. Itching just doesn`t let me sleep at night and the severity increases with the onset of night. Other than this there has been a marked increase in my psoriasis. The large patches of Psoriais on my legs disappeared but it occurred on places where I did not have it intially and with great intensity. Now my entire body is covered with psoriais although the patches with become very light due to the constant use of medicine. My thighs, shoulders, chest, stomach and back are now covered with psoriasis. I did not have psoriais on these place before taking the medicine. There has not been any hairloss but the growth has certainly reduced. Lips are always dry but that is tackled by use of creams. Nails have become weak too and it hurts whenever I try to cut my nails with a nail cutter. At one time my sugar level also dropped to a dangerously low level. However that has not happened again. Keeping in view the pain and suffering I have gone through ever since I started taking the medicine I would never recommend any one to take it. As for myself I will not take it again either after the completion of this course. I had psorisis before i took the medicine but the itching was never there. If ever there was any itching it was controlled by application of charcol ointments. But now nothing would stop the itching. I am counting every day now so that the treatment comes to and end. The pain is unbearable.